Article (Scientific journals)
Distribution functions of linear combinations of lattice polynomials from the uniform distribution
Marichal, Jean-Luc; Kojadinovic, Ivan
2008In Statistics and Probability Letters, 78 (8), p. 985-991
Peer Reviewed verified by ORBi
 

Files


Full Text
CdfChoquetUniform.pdf
Author postprint (202.71 kB)
Download
Full Text Parts
PV-CdfChoquetUniform.pdf
Publisher postprint (319.15 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Lovász extension; discrete Choquet integral; lattice polynomial; order statistic; distribution function; moment; B-Spline; divided difference
Abstract :
[en] We give the distribution functions, the expected values, and the moments of linear combinations of lattice polynomials from the uniform distribution. Linear combinations of lattice polynomials, which include weighted sums, linear combinations of order statistics, and lattice polynomials, are actually those continuous functions that reduce to linear functions on each simplex of the standard triangulation of the unit cube. They are mainly used in aggregation theory, combinatorial optimization, and game theory, where they are known as discrete Choquet integrals and Lovász extensions.
Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2010-409
Author, co-author :
Marichal, Jean-Luc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Kojadinovic, Ivan;  The University of Auckland, Auckland, New Zealand > Department of Statistics
Language :
English
Title :
Distribution functions of linear combinations of lattice polynomials from the uniform distribution
Publication date :
01 June 2008
Journal title :
Statistics and Probability Letters
ISSN :
0167-7152
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
78
Issue :
8
Pages :
985-991
Peer reviewed :
Peer Reviewed verified by ORBi
Name of the research project :
Recherches méthodologiques et mathématiques en aide à la décision et à la classification > 01/01/2005 – 12/12/2007 > BISDORFF Raymond
Funders :
University of Luxembourg - UL
Available on ORBilu :
since 24 June 2013

Statistics


Number of views
43 (5 by Unilu)
Number of downloads
103 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
2
OpenCitations
 
3
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu